# SDR USA2002F00064

- Difficulty date: June 1, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041146
- Condition: Torn
- Location: L3 Door
- Part time: 27,454 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SLIDE INFLATION OPERATIONAL CHECK ON THE LEFT 3 DOOR, THE SLIDE TORE IN THE THRESHOLD AREA.  THE TEAR EMINATED FROM THE CENTER OFT HE MATERIAL AND PROGRESSED OUT TOWARD THE EDGES.  THE EDGES OF THE SLIDE REMAINED INTACT.  THE SLIDE INFLATED PROPERLY AND REMAINED ATTACHED TO THE AIRCRAFT.  EVALUATION PENDING.
